| Model Number |
EVIVA_0913-20 |
| Medical Device Problem Code |
Failure to Obtain Sample (2533)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the user site that despite the device passing needle testing prior to the breast biopsy procedure, "once we tried taking a sample, the needle did not work.It did not take a sample/cut." no patient or user harm was reported; however, an additional device was required to successfully complete the breast biopsy procedure.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.Investigation is ongoing.